# SDR CA100805011

- Difficulty date: June 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC7103
- Aircraft time: 30,298 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3022375
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON THE 29TH OF JUNE 2010, THE ACFT WAS FLYING IN CRUISE, THE PILOT NOTICED THE NR 4 ENGINE OIL PRESSURE DROP TO BELOW 75PSI.  THE PILOT SHUTDOWN THE ENGINE IAW QRH. THE ACFT RETURNED TO BASE SAFELY.  INVESTIGATING THE SEAL, FOUND OIL LEAK FROM HYD PUMP, GARLOC SEAL ON THE ENGINE REAR ACCESSORY GEAR BOX.   THE GARLOC SEAL WAS REPLACED, ENGINE RUN CARRIED OUT, NO LEAKS FOUND, AND THE ACFT RETURNED TO SERVICE.
